The last two weeks have been a trial for our little household. My son started with a chest cough, which moved into bronchitis. He allergically reacted to his first anti-biotics, and now he's having bumps on his upper lip with the second. Granted he's only had it happen twice in two days, but I thought it was worthy of a doctor's call. He, however, called me and told me to continue on the Cephzil.
Thankfully he's been okay so far, with the exception of acting like he's on drugs. Well, yah, he is on drugs, but this med is seriously knocking his attitude out of whack. Everything is dramatic, and he cries or throws a tantrum at the drop of a hat. He can't make up his mind, so one second he'll be happy then the next he'll be screaming at me.
I know when kids are sick you're not supposed to use typical discipline when it comes to behavioral issues, but seriously....I'm about ready to pull my hair out. My sweet child HIT my mom yesterday, and has been extremely aggressive toward me too. This behavior is worse right after a dose of this anti-biotic.
Have any of you had any experiences like this? Do I need to get him back to the doctor or ride it out?
To me, it's amazing when my 5-year-old comes home talking about the history behind MLK day. When I was in Kindergarten, we learned ou...
This past week I watched Undercover Boss , which featured Retro Fitness and one employee in particular, who got fired. Normally Undercover ...
It's Saturday... It's Saturday, and at this very moment a few hundred miles north of me, my friend is grieving the loss of her hus...